# SDR AALA201711249024

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EMERGENCY EXIT DOOR PLATE. REPLACED THE DOOR PLATE IAW SRM 51-42-11, AND 51-72-11.
